Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Purple bruise on middle back, right on spine, having headache, fever, loss of appetite. What could this be?

I have a bruise in the middle of my back, right on my spine. its a purple-ish/grey-ish color and long, not round that s a little wider then my spine. I ve been having a bit of a headache , a fever , and havent had much of an apetite, what could this be?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
After reading your query I can understand your sufferings bruise problem. For the red marks to you can apply cortisone cream and take benadryl by mouth. You need to worry for the same and there is no need to meet a doctor too. Most of the bruise do not last longer than 3 weeks. It may change color from black to yellowish green. Do not pinch or scratch the area as it may cause further problems. If these are recurring then can meet dermatologist for best management.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor